# SDR UPS03841392

- Difficulty date: September 23, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LOWER FUSELAGE FRAME SUPPORT C-CHANNEL IS CRACKED AT STA 1000 AT LONG 28R.  REMOVED, FABRICATED AND REPLACED SUPPORT FRAME C-CHANNEL IAW SRM 53-4-1 FIG 51.
